# SDR IXXA11SMN043S

- Difficulty date: February 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 91,517 hours, 39,480 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 879
- Part time: 91,517 hours, 39,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP FOUND MAIN CARGO COMPARTMENT FITTING CORRODED AT STA 879.000, LONGERON-19 RT TO LONGERON-22 RT. REMOVED CORROSION. FOUND OUT OF LIMITS. REMOVED DAMAGE FITTING.  CLEANED, TREATED, PRIMED AREA AND REPAIRED PARTS. APPLIED SEALANT TO FRAYING SURFACES.  INSTALLED NEW FITTING IAW SRM CHAP 53-1-0 PAGE 1, SRM 51-1-8, SRM 53-2-0, PAGE 2P, SRM 53-1-0, PAGE 1, SRM 51-1-20D, ATI REPAIR SPECIFICATION NR 2003-05, SMN-FORM-007 IPI NR 2011030, SRM 51-1-8B, SRM 51-1-11, SRM 51-1-20D, AND SRM 51-3-1.
